# SDR CA120109006

- Difficulty date: January 6, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 52,434 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Tube
- Part number: 83010099001
- Condition: Chafed
- Location: Anti-Ice Sys
- Part time: 52,377 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) THE FLIGHT CREW STATED THAT THE LT 3 WING DEICE BOOT ADVISORY LIGHT WOULD NOT COME ON AND THAT THE BOOT DID NOT APPEAR TO INFLATE FULLY. MTC T/S DISCOVERED THE DEICE LINE IN THE LH NACELLE WAS CHAFFED ALMOST WAY THROUGH BY THE MLG ALTERNATE EXTENSION CABLE WHICH WAS RUBBING ON IT. THE DEICE LINE REMOVED WAS FOUND TO BE P/N 83010099-001 WHICH IS INCORRECT FOR THIS A/C DUE TO EFFECTIVITY. THE DEICE LINE WAS REPLACED.
